Nebivolol : Hi all, Hope you are well... - British Heart Fou...

British Heart Foundation

24,928 members16,606 posts

Nebivolol

Hidden
Hidden

Hi all,

Hope you are well?

I am due to start taking nebivilol tomorrow morning and the side effects look ridiculous. I came off bisoprolol because they didn’t agree with me.

How does anyone else get on with them?

Also, i went into hospital on sun and stayed in until the afternoon of mon with oain in my left arm & my collarbone, heartburn feeling & blood pressure was low.

Well since leaving I have gradually got worse and I feel like I have flu, drs suspect this too or possibly glandular fever. I have cardiomyopathy but all things that point to my heart seem fine, but it still makes me worry when i feel like this, is it causing further damage etc.

Excuse long post. I’m just a worrier x

6 Replies

Hi Natchild,

I also couldn’t tolerate bisoprololo as it affected my breathing so changed over to Nebivolol (5mg increased gradually)

I haven’t really had any problems apart from dry eyes (optrex solves that).

I hope this one suits you also xx

Hidden
Hidden in reply to Samson-

Thankyou, it is weight gain I worry about, have you experienced this x

Nathan53
Nathan53 in reply to Hidden

Hello No weight gain. I think weight gain linked to any beta blocker is due to the fact that they slow your metabolism down. I am able to exercise regularly and go to the gym 3 times a week so that will help. I realise not everyone can do that. Boring as it is I think its about controlling calorie intake and exercise if you can. Even walking and gentle exercise will help.

Samson-
Samson- in reply to Hidden

No weight gain thankfully 😅

( I agree with the waves of nausea for a couple of weeks after increasing the dose, but that didn’t kick in for me until I went over 2.5mg dosage) xx

Hi Natchid I changed from bisoprolol to Nebivolol 2 weeks ago. I did experience some nausea and headaches - nothing extreme and I was concerned that I had swapped one lot of side effects for another. I now feel I made the rifght decision to change. Nausea and headaches have gone and I no longer have extreme tiredness which I had on bisoprolol. I hope you get on as well as me with nebivolol. Sorry you are not feeling at the moment. I think any virus or illness can make us think something is going wrong with our heart conditions while most of the time its not. Get lots of rest if you can drink plenty and take further advice if you are not improving. All the best

Hidden
Hidden

I switched at the end of the summer and my life has been transformed. I no longer huff and puff and have had constant steady heart and about 2 short runs of fibrillation at the start but nothing since after being plagued for 5 plus years This is the closest I've come to 'normal' in a long time. Have been able to stop disopyramide too as I no longer need it. Maybe worth persevering as I though it hadn't worked the first week or so but then it was like a minor miracle. I have just had a weekend away and walked and talked which even a few months ago was impossible x

You may also like...